Discussions By Condition: I cannot get a diagnosis.

Abdominal Pain and Nauseous - Unknown Cause

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • May 12, 2008
  • 00:46 PM

Hello. Back in September 2007 I started having several abdominal pain in the upper-right quadrant of my abodomin. I waited about 4 months before I went to the doctor. They did MRIs, upper GI, and ultrasound. I was informed that my liver was inflammed and so was the lining of my stomach but they did not know what was wrong. There was a benign mass in my liver but was advised that I probably had this since birth (cluster of blood vessels). So, I'm not worried about that. I then went to a naturopathic doctor who was able to assist with relieving the pain, bloating and nauseousness. However, a month later I am now having the same symptoms all over again. I wake up in the middle of the night and my abdomen feels as if it is going to explode. I can't lay on my left side or my stomach. It hurts. I am not quit sure if I actually have a problem with my liver or my gall bladder or some thing else. The pain moves around the abdomen (referred pain????) but it is primarily in the upper-right quadrant. Any ideas? Should I go back to the gastroenterologist or just let it be? Thanks!

Reply Flag this Discussion

1 Replies:

  • So I am assuming they have ruled out a gall bladder problem? That can be very painful. Actually I have been suffering from a pain in the upper right side, just under the rib cage and they just diagnosed it as a 60-70%blockage in my superior mesentery artery. Almost just like a blockage to the heart but in the intestinal region that I have to have angioplasty on. I am told this is not a common thing but wanted to pass along my story as I have had every test you have and then some with no resolution until now.
    carmelmo 3 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?